Nausea and Tinnitus — Can They Be Related?

Discussion in 'Support' started by hartje5, Aug 16, 2016.

tinnitus forum
    1. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Every morning I get nauseated. I'm fine when I wake up but then I turn over and nausea sets in. I'm so sick and tired of this feeling. I usually subsides when I eat something. It's like I'm pregnant and having morning sickness. Which that was the case.

      Are nausea and T. related?
       
    2. BobDigi
      Kick ass

      BobDigi Member

      Location:
      UK, Fareham
      Tinnitus Since:
      5.6.14
      I'm no expert but I don't think so. I sometimes feel nauseous when I'm hungry. I get hungry, and if I leave it too long my hunger can change to nausea. Are you sure this isn't what is going on with you?
       
    3. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Hi BobDigi I'm not hungry.

      It happens when I'm awake an turn to my other side. Really strange and horrible every morning ritual.
       
    4. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      This is vertigo. If you have vertigo and tinnitus, you may have Meniere's disease. Many members have experienced that, including our notable member @glynis-harbron. If you don't have Meniere's, then you have a bad case of vertigo due to BPPV and here is the very effective exercise from a MD who used this method to heal herself. A few months ago I woke up with my world spinning and I vomited violently. Luckily I found her video on youtube (there seems to be a few videos of her method) and after a few exercises, my vertigo is gone for good. Never come back yet. I shared that to a few friends who have vertigo but no T and yes it works for them too. Here is the link to this wonderful yet simple method called the Half Somersault exercise. Take care. God bless.

      New BPPV Treatment - Half Somersault Canalith...
       
      • Like Like x 1
    5. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Hi @billie48 I'm not dizzy though. I'm just nauseated. Can that be vertigo too? And why am I not nauseated when I'm turning over in my sleep? It only happens when I'm awake.

      I have only very little hearing loss in the very high frequencies. I thought for it to be Meniere you have to have substantial hearing loss too?
       
    6. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      This may be a stomach or gut issue. Have you seen a doctor about it? Strange things happen to the stomach at times. Perhaps do an X-ray scan or lab test to determine what cause the nausea. But seeing the doctor or specialist of stomach & bowel is the best thing to do before anything.
       
    7. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I have had countless drs tell me that to have true vertigo the world has to be spinning around you or you have to have other visual disturbances but idk what they are. Otherwise, you don't have vertigo.

      I think nausea and T can be hormone related.
       
    8. mandi
      Wishful

      mandi Member Benefactor

      Location:
      West Michigan
      Tinnitus Since:
      4/4/16
      Cause of Tinnitus:
      ear infection
      @hartje5 Yes, I have had that nausea thing since getting tinnitus...along with the hyperacusis and reactivity to sound. Queasy sick feeling. It does seem to be getting better as I've used the infrared laser and my ear is getting better.
       
    9. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Maybe it's the Remeron. Or stress related, because it went away when I was on Xanax. I've read depression can be a cause of nausea too. Well I'm still very depressed....
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.